# SDR ASAA2020122433759

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 43,751 hours, 12,914 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 7590361101
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF APU FOUND OIL FILTER INDICATOR EXTENDED AND WILL NOT RESET.  GROUNDED-YES.  REMOVED AND INSPECTED BOTH LUBE FILTERS, NO DEBRIS FOUND.  REMOVED AND REPLACED OIL FILTER INDICATOR AND LUBE FILTER ELEMENT, PER B737-800 AMM 49-91-13 AND 49-91-12.  LEAKS CHECKS GOOD AND OPERATIONS TEST GOOD/ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
